# SDR SWIA200617588

- Difficulty date: November 14, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 8,133 hours, 7,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, CRACKED INTERCOSTAL AFT SIDE OF DOOR INSIDE OF THE 2ND ACCESS HOLE FROM BOTTOM, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED AND SEALED NEW INTERCOSTAL ON AFT SIDE OF DOOR INSIDE OF THE 2ND ACCESS HOLE FROM BOTTOM OF PAX DOOR IAW CRJ200 SRM 51-42-06 PG 1.
